# SDR CALA2015032300195

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION HFEC CTR WING SPAR VERTICAL PRESS WEB BETWEEN LBL 24.92 - 45.64.  FOUND WEB BETWEEN LBL 31.83 & 40.00 HAS A 1/2" CRACK MARKED AT STATION 663.  REPAIRED IAW SRM 57-10-10 REP 3 ALT 1.  INSPECTION THRESHOLD AT 56000 FLIGHT CYCLES AFTER REPAIR, FOLLOWED BY REPEAT INSPECTIONS EVERY 36000 FLIGHT CYCLES THEREAFTER IAW SRM 57-10-10 STEP 6 A TABLE 203.
